Table of Content

Open Access

ARTICLE

Solution of Two-Dimensional Viscous Flow in a Rectangular Domain by the Modified Decomposition Method

Lei Lu1,2,3, Jun-Sheng Duan2, Long-Zhen Fan1
School of Management, Fudan University, Shanghai 200433, P.R. China.
School of Sciences, Shanghai Institute of Technology, Shanghai 201418, P.R. China.
Corresponding author. Email: lulei1698@sit.edu.cn; lulei1698@163.com.

Computer Modeling in Engineering & Sciences 2014, 100(6), 463-475. https://doi.org/10.3970/cmes.2014.100.463

Abstract

In this paper, the modified decomposition method (MDM) for solving the nonlinear two-dimensional viscous flow equations is presented. This study investigates the problem of laminar, isothermal, incompressible and viscous flow in a rectangular domain bounded by two moving porous walls, which enable the fluid to enter or exit during successive expansions or contractions. We first transform the original two-dimensional viscous flow problem into an equivalent fourth-order boundary value problem (BVP), then solve the problem by the MDM. The figures and tables clearly show high accuracy of the method to solve two-dimensional viscous flow.

Keywords

nonlinear differential equation, two-dimensional viscous flow, modified decomposition method, Adomian polynomials

Cite This Article

Lu, L., Duan, J., Fan, L. (2014). Solution of Two-Dimensional Viscous Flow in a Rectangular Domain by the Modified Decomposition Method. CMES-Computer Modeling in Engineering & Sciences, 100(6), 463–475.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 664

    View

  • 530

    Download

  • 0

    Like

Share Link

WeChat scan